Submitted Papers

  1. D. Chakraborti, S. Im, J. Kim, and H. Liu, A bandwidth theorem for graph transversals.
  2. J. Ahn, D. Chakraborti, K. Hendrey, D. Kim, and S. Oum, Twin-width of random graphs.
  3. D. Chakraborti, K. Hendrey, B. Lund, and C. Tompkins, Rainbow saturation for complete graphs.
  4. D. Chakraborti, J. Kim, H. Lee, H. Liu, and J. Seo, On a rainbow extremal problem for color-critical graphs.
  5. D. Chakraborti, Extremal bipartite independence number and balanced coloring.
  6. D. Chakraborti and P. Loh, Large rainbow matchings in edge-colored graphs.
  7. D. Chakraborti and D. Q. Chen, Exact results on generalized Erdős-Gallai problems.

Published Papers

  1. D. Chakraborti, J. Kim, J. Kim, M. Kim, and H. Liu, Fractional Helly theorem for Cartesian products of convex sets, to appear in Discrete & Computational Geometry.
  2. D. Chakraborti, J. H. Kim, J. Lee, and T. Tran, Majority dynamics on sparse random graphs, Random Structures and Algorithms, 2023, 1-21.
  3. D. Chakraborti, A. Frieze, and M. Hasabnis, Colorful Hamilton cycles in random graphs, SIAM Journal on Discrete Mathematics, 37(1) (2023), 51–64.
  4. D. Chakraborti, J. Kim, J. Kim, M. Kim, and H. Liu, Well-mixing vertices and almost expanders, Proceedings of the American Mathematical Society, 150(12) (2022), 5097–5110.
  5. D. Chakraborti and D. Q. Chen, Many cliques with few edges and bounded maximum degree, Journal of Combinatorial Theory, Series B, 151 (2021), 1–20.
  6. D. Chakraborti, D. Q. Chen, and M. Hasabnis, Minimizing the number of edges in K_s,t-saturated bipartite graphs, SIAM Journal on Discrete Mathematics, 35(2) (2021), 1165–1181.
  7. D. Chakraborti and M. Hasabnis, The threshold for the full perfect matching color profile in a random coloring of random graphs, Electronic Journal of Combinatorics, 28(1) (2021), P1.21.
  8. D. Chakraborti, T. Tkocz, and B. Vritsiou, A note on volume thresholds for random polytopes, Geometriae Dedicata, 213 (2021), 423–431.
  9. D. Chakraborti, A. Frieze, S. Haber, and M. Hasabnis, Isomorphism for Random k-Uniform Hypergraphs, Information Processing Letters, 166 (2021), 106039.
  10. D. Chakraborti, A. Frieze, and M. Hasabnis, The game chromatic number of a random hypergraph, Discrete Mathematics and Applications, 165 (2020), 153–175.
  11. D. Chakraborti and P. Loh, Minimizing the numbers of cliques and cycles of fixed size in an F-saturated graph, European Journal of Combinatorics, 90 (2020), 103185.
  12. D. Chakraborti and P. Loh, Extremal graphs with local covering conditions, SIAM Journal on Discrete Mathematics, 34(2) (2020), 1354–1374.


Jungho Ahn, Da Qi Chen, Alan Frieze, Simi Haber, Mihir Hasabnis, Kevin Hendrey, Seonghyuk Im, Donggyu Kim, Jaehoon Kim, Jeong Han KimJinha KimMinki Kim, Hyunwoo Lee, Joongkyung Lee, Hong Liu, Po-Shen Loh, Ben Lund, Sang-il Oum, Jaehyeon Seo, Tomasz Tkocz, Casey Tompkins, Tuan Tran, Beatrice-Helen Vritsiou.